# SDR CALA2025100709743

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 69,121 hours, 30,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EPSU BITE REF AMM 33-51-00-710-001-A,  RECIEVED A EPSU EMER R BATTERY MESSAGE REMOVED AND REPLACED THE RIGHT EMERGENCY EXIT EPSU BATTERY REF AMM 33-51-38/401. OPS CHECK GOOD, ALL INSTALL TESTS PASS WITH NO FAULT MESSAGES PRESENT.
